Abstract and Applied Analysis

Global Well-Posedness and Long Time Decay of Fractional Navier-Stokes Equations in Fourier-Besov Spaces

Weiliang Xiao, Jiecheng Chen, Dashan Fan, and Xuhuan Zhou

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

We study the Cauchy problem of the fractional Navier-Stokes equations in critical Fourier-Besov spaces F B ˙ p , q 1 - 2 β + 3 / p . Some properties of Fourier-Besov spaces have been discussed, and we prove a general global well-posedness result which covers some recent works in classical Navier-Stokes equations. Particularly, our result is suitable for the critical case β = 1 / 2 . Moreover, we prove the long time decay of the global solutions in Fourier-Besov spaces.

Article information

Source
Abstr. Appl. Anal., Volume 2014, Special Issue (2014), Article ID 463639, 11 pages.

Dates
First available in Project Euclid: 6 October 2014

Permanent link to this document
https://projecteuclid.org/euclid.aaa/1412607115

Digital Object Identifier
doi:10.1155/2014/463639

Mathematical Reviews number (MathSciNet)
MR3246334

Zentralblatt MATH identifier
07022430

Citation

Xiao, Weiliang; Chen, Jiecheng; Fan, Dashan; Zhou, Xuhuan. Global Well-Posedness and Long Time Decay of Fractional Navier-Stokes Equations in Fourier-Besov Spaces. Abstr. Appl. Anal. 2014, Special Issue (2014), Article ID 463639, 11 pages. doi:10.1155/2014/463639. https://projecteuclid.org/euclid.aaa/1412607115


Export citation

References

  • J. Leray, “Sur le mouvement d'un liquide visqueux emplissant l'espace,” Acta Mathematica, vol. 63, no. 1, pp. 193–248, 1934 (French).
  • H. Fujita and T. Kato, “On the Navier-Stokes initial value problem. I,” Archive for Rational Mechanics and Analysis, vol. 16, pp. 269–315, 1964.
  • T. Kato, “Strong ${L}^{p}$-solutions of the Navier-Stokes equation in ${R}^{m}$, with applications to weak solutions,” Mathematische Zeitschrift, vol. 187, no. 4, pp. 471–480, 1984.
  • M. Cannone, Wavelets, Paraproducts and Navier-Stokes: With a Preface by Yves Meyer, Diderot, Paris, France, 1995, (French).
  • H. Koch and D. Tataru, “Well-posedness for the Navier-Stokes equations,” Advances in Mathematics, vol. 157, no. 1, pp. 22–35, 2001.
  • J. Bourgain and N. Pavlović, “Ill-posedness of the Navier-Stokes equations in a critical space in 3D,” Journal of Functional Analysis, vol. 255, no. 9, pp. 2233–2247, 2008.
  • A. Cheskidov and R. Shvydkoy, “Ill-posedness of the basic equations of fluid dynamics in Besov spaces,” Proceedings of the American Mathematical Society, vol. 138, no. 3, pp. 1059–1067, 2010.
  • J.-L. Lions, Quelques Méthodes de Résolution des Problèmes aux Limites non Linéaires, Dunod, Paris, France, 1969.
  • J. Wu, “Generalized MHD equations,” Journal of Differential Equations, vol. 195, no. 2, pp. 284–312, 2003.
  • J. Wu, “The generalized incompressible Navier-Stokes equations in Besov spaces,” Dynamics of Partial Differential Equations, vol. 1, no. 4, pp. 381–400, 2004.
  • J. Wu, “Lower bounds for an integral involving fractional Laplacians and the generalized Navier-Stokes equations in Besov spaces,” Communications in Mathematical Physics, vol. 263, no. 3, pp. 803–831, 2006.
  • J. Xiao, “Homothetic variant of fractional Sobolev space with application to Navier-Stokes system,” Dynamics of Partial Differential Equations, vol. 4, no. 3, pp. 227–245, 2007.
  • P. Li and Z. Zhai, “Well-posedness and regularity of generalized Navier-Stokes equations in some critical $Q$-spaces,” Journal of Functional Analysis, vol. 259, no. 10, pp. 2457–2519, 2010.
  • P. Li and Z. Zhai, “Generalized Navier-Stokes equations with initial data in local $Q$-type spaces,” Journal of Mathematical Analysis and Applications, vol. 369, no. 2, pp. 595–609, 2010.
  • Z. Zhai, “Well-posedness for fractional Navier-Stokes equations in critical spaces close to ${\dot{B}}_{\infty ,\infty }^{-2\beta -1}({R}^{n})$,” Dynamics of Partial Differential Equations, vol. 7, pp. 25–44, 2010.
  • X. Yu and Z. Zhai, “Well-posedness for fractional Navier-Stokes equations in the largest critical spaces ${\dot{B}}_{\infty ,\infty }^{-(\text{2}\beta -1)} ({R}^{n})$,” Mathe-matical Methods in the Applied Sciences, vol. 35, no. 6, pp. 676–683, 2012.
  • A. Cheskidov and R. Shvydkoy, “Ill-posedness for subcritical hyperdissipative Navier-Stokes equations in the largest critical spaces,” Journal of Mathematical Physics, vol. 53, Article ID 115620, 2012.
  • C. Deng and X. Yao, “Well-posedness and ill-posedness for the 3D generalized Navier-Stokes equations in ${\dot{F}}_{(3/\alpha -1)}^{-\alpha ,r}$,” Discrete and Continuous Dynamical Systems. Series A, vol. 34, no. 2, pp. 437–459, 2014.
  • M. Cannone and G. Karch, “Smooth or singular solutions to the Navier-Stokes system?” Journal of Differential Equations, vol. 197, no. 2, pp. 247–274, 2004.
  • A. Biswas and D. Swanson, “Gevrey regularity of solutions to the 3-D Navier-Stokes equations with weighted $l\setminus sbp$ initial data,” Indiana University Mathematics Journal, vol. 56, no. 3, pp. 1157–1188, 2007.
  • P. Konieczny and T. Yoneda, “On dispersive effect of the Coriolis force for the stationary Navier-Stokes equations,” Journal of Differential Equations, vol. 250, no. 10, pp. 3859–3873, 2011.
  • D. Fang, B. Han, and M. Hieber, “Global existence results for the Navier-Stokes equations in the rotational frameworkčommentComment on ref. [23?]: Please update the information of this reference, if possible.,” http://arxiv.org/abs/1205.1561.
  • Z. Lei and F. Lin, “Global mild solutions of Navier-Stokes equations,” Communications on Pure and Applied Mathematics, vol. 64, no. 9, pp. 1297–1304, 2011.
  • M. Cannone and G. Wu, “Global well-posedness for Navier-Stokes equations in critical Fourier-Herz spaces,” Nonlinear Analysis. Theory, Methods & Applications, vol. 75, no. 9, pp. 3754–3760, 2012.
  • Z. Zhang and Z. Yin, “Global well-posedness for the generalized Navier-Stokes sysytemčommentComment on ref. [25?]: Please update the information of this reference, if possible.,” http://arxiv.org/abs/1306.3735.
  • J. Benameur, “Long time decay to the Lei-Lin solution of 3D Navier-Stokes equationsčommentComment on ref. [26?]: Please update the information of this reference, if possible.,” http://arxiv.org/abs/1312.2136.
  • I. Gallagher, D. Iftimie, and F. Planchon, “Non-explosion en temps grand et stabilité de solutions globales des équations de Navier–Stokes,” Comptes Rendus Mathematique, vol. 334, no. 4, pp. 289–292, 2002. \endinput